Generalized modeling approaches to risk adjustment of skewed outcomes data

There are two broad classes of models used to address the econometric problems caused by skewness in data commonly encountered in health care applications: (1) transformation to deal with skewness (e.g., ordinary least square (OLS) on ln( y)); and (2) alternative weighting approaches based on expone...

Full description

Saved in:
Bibliographic details
Volume: 24
Main Author: Manning, Willard G
Basu, Anirban
Mullahy, John
Format: Journal Article
Language: English
Zielgruppe: Academic
Place of publication: AMSTERDAM Elsevier B.V 2005
ELSEVIER SCIENCE BV
Elsevier
published in: Journal of health economics Vol. 24; no. 3; pp. 465 - 488
Data of publication: 2005
ISSN: 0167-6296
1879-1646
EISSN: 1879-1646
Discipline: Public Health
Economics
Series: Journal of Health Economics
Subjects:
C5
C1
Online Access: available in Bonn?
Database: Social Sciences Citation Index
Web of Science - Social Sciences Citation Index - 2005
Web of Knowledge
Science Citation Index Expanded
Web of Science - Science Citation Index Expanded - 2005
Web of Science
MEDLINE (Ovid)
PubMed
MEDLINE
MEDLINE
MEDLINE
Medline
RePEc
RePEc IDEAS
CrossRef
Academic OneFile (A&I only)
MEDLINE - Academic
Database information Databases - DBIS